# SDR SWAA2023020682905

- Difficulty date: December 18, 2022
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Elongated
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT 2022-697108<[01] FABRICATED NEW FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DRAWING 453A1610 SHEET 9 REV F. MATERIAL USED: ALUMINUM SHEET P/N: 2024T3 0.071? P.O: 2022 199128 SEE INDIVIDUALS SIGNOFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
